BibTeX record journals/focm/CandesR07

download as .bib file

@article{DBLP:journals/focm/CandesR07,
  author    = {Emmanuel J. Cand{\`{e}}s and
               Justin K. Romberg},
  title     = {Errata for Quantitative Robust Uncertainty Principles and Optimally
               Sparse Decompositions},
  journal   = {Foundations of Computational Mathematics},
  volume    = {7},
  number    = {4},
  pages     = {529--531},
  year      = {2007},
  url       = {https://doi.org/10.1007/s10208-007-7162-6},
  doi       = {10.1007/s10208-007-7162-6},
  timestamp = {Tue, 26 Jun 2018 14:09:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/focm/CandesR07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier